# SDR CALA2014090992097

- Difficulty date: September 6, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 41,057 hours, 17,627 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SURFACE HAD A 2.0 INCH BY 1.5 INCH AREA OF WATER INGRESS, 30 INCHES FROM THE OTBD END OF THE ELEVATOR & 13 INCHES FWD OF THE TE, ZONE 1.  DAMAGE WAS R & R ACP IAW SRM 55-21-11 PARA 5 E FIG 205 CONFIG 1.  REPAIR REQUIRES INSPECTION IAW SRI55-21-11-2-002-00 PARA 3 B TBL 203.  FIRST INSP 60,000C OR 120,000T FROM TIME OF COMPONENT DELIVERY. SUBSEQUENT INSP TBD.
